# SDR DALA2014122606770

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 66,645 hours, 50,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTING IN THE COCKPIT WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS AND THE OPS CHECK WAS GOOD.
